# SDR AALA202011059009

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 56,363 hours, 27,653 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AUXILIARY POWER UNIT DISCHARGE AGENT LIGHT ILLUMINATED INFLIGHT AND FL 380 WENT OFF IN DESCENT.  PERFORMED FIRE DETECTION UNIT AUXILIARY POWER UNIT BUILT IN TEST EQUIPMENT TEST IN REFERENCE TO AMM 26-13-00.  NO FAULT CODE NOTED AT THIS TIME.
